Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
161 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Snorted meth swollin neck and face

Premium Questions

Dr. Pavan Kumar Gupta MD

Need help with reacurring sores from ex meth usage haven't used in over 4 years but have extre break outs on arms face and neck I'm 53 and can't find anyone to help ... View answer

Answered by : Dr. Pavan Kumar Gupta ( General & Family Physician)
Dr.  Chakravarthy Mazumdar MD

I have been injecting crystal meth for many years and have never had any weird reaction, until these past two weeks. I have been instantly getting a rash on my neck, chest, and back sides of my arms ... View answer

Answered by : Dr. Chakravarthy Mazumdar ( General & Family Physician)
Dr. Sourav Ganguly MD

? Depending on how much I have snorted and what tolerance I have to crystal meth, I'm not sure how long ...I understand that repeated use of meth is in no way shape or form at all a smart decision ... View answer

Answered by : Dr. Sourav Ganguly ( General & Family Physician)
Dr. Preeti Parakh MD

and other parts of body such as feet fingers. Slight pain near the heart ( sometimes ) stiff neck! Face has ...Hi Doc , recently I took some meth and i didn't sleep for 2 days. After smoking quite a... View answer

Answered by : Dr. Preeti Parakh ( Addiction Medicine Specialist)
Dr. Jonas Sundarakumar MD

My face has many small veins and very noticeable lately. Does meth cause this and can it be reversed ... View answer

Answered by : Dr. Jonas Sundarakumar ( Psychiatrist)

Public Forum Discussions

Dr.   Gauttam Prajapati MD

Hi I stop using met for 8 monts and I used but this time my body is in pain my neck n mussels r cramping up n my face n eyes r acting up.like tree year ago my I was using n my face I couldn t move one ... View answer

Answered by : Dr. Gauttam Prajapati ( Psychiatrist)
Dr.  Joel A Nathan MD

I used crystal meth for like 4 days straight. I had never used it before and I snorted it and smoked it a frew times over those 4 days. After a couple days of using it my face and skin broke out ... View answer

Answered by : Dr. Joel A Nathan ( Internal Medicine Specialist)
Dr.   Viraj Ravin Shah MD

Smoked meth then a bit later more then half a joint as I was watching a video on YouTube I felt tingling on my face head neck n ears so I started feeling weird n I noticed I couldn t feel my throat ... View answer

Answered by : Dr. Viraj Ravin Shah ( Dentist)
Dr.  Sushil Kumar Sompur MD

Four weeks ago I went to the ER with a BP of 218/136, numbness on left side of face, arm and leg. I also had tinnitus . I had injected meth 2 hours before. I am 51 years old and have hypertension . I ... View answer

Answered by : Dr. Sushil Kumar Sompur ( Psychiatrist)
Dr. Brikena Dautaj MD

After 10 years sober I relapsed 48 hours ago. I used used meth and had a severe reaction. I nursed myself for about 24 hrs til until I became short of breath. My face, neck , and chest became fire red ... View answer

Answered by : Dr. Brikena Dautaj ( Anesthesiologist)

Mobile Questions and Answers

Dr.  T Chandrakant MD

This may go away. Get an opinion of a neurologist and you may need nerve conduction study and MRI of the neck to see for any incidental discs.

Dr. Rakesh Sharma MD

Face and neck exercise.

Dr.      Nidhi Setia MD

Hello Its due to missed shots of meth. Do warm compresses. Take tablet ibuprofen. Consult a psychiatrist for de-addiction. Feel free to discuss further. Thanks.